# SDR COMA0660245

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 20,205 hours, 19,028 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5108 - FLAP FAIL CAUTION MESSAGE.  RESET FLAP SYSTEM IAW EO 27-045 AND DEFERRED PER MEL GMM 5-2 CAT I.
